# SDR SWIA972228

- Difficulty date: December 30, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Aircraft time: 24,440 hours, 32,358 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT ENGINE TORQUE FLUCTUATES WITH EEC ON TORQUE FLUCTUATION OF 10 PERCENT ON RIGHT ENGINE DURING TAKE OFF ROLL.  MEL  73-21-1.  ABORTED TAKE OFF.  PERFORMED RUN UP WITH EECS OFF AND RUN UP WAS NORMAL WITH EEC OFF.  DEFERRED RIGHT EEC MEL 73-21-1.    REMOVED AND REPLACED RIGHT ENGINE HMU AND FUEL PUMP IAW MM 73-21-00 AND RII 73-301.
